Generalization of amplitude phase and accompanying differential equation
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 11 (1971) no. 1, pp. 7-17
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1971_11_1_a0,
author = {H\'a\v{c}ik, Milo\v{s}},
title = {Generalization of amplitude phase and accompanying differential equation},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {7--17},
year = {1971},
volume = {11},
number = {1},
mrnumber = {0352583},
zbl = {0261.34006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1971_11_1_a0/}
}
TY - JOUR AU - Háčik, Miloš TI - Generalization of amplitude phase and accompanying differential equation JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1971 SP - 7 EP - 17 VL - 11 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1971_11_1_a0/ LA - en ID - AUPO_1971_11_1_a0 ER -
%0 Journal Article %A Háčik, Miloš %T Generalization of amplitude phase and accompanying differential equation %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1971 %P 7-17 %V 11 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1971_11_1_a0/ %G en %F AUPO_1971_11_1_a0
Háčik, Miloš. Generalization of amplitude phase and accompanying differential equation. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 11 (1971) no. 1, pp. 7-17. http://geodesic.mathdoc.fr/item/AUPO_1971_11_1_a0/